# SDR EISA99060

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Shorted
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL, AFTER PUTTING GEAR DOWN DID NOT GET A GREEN NOSE GEAR DOWN INDICATION.  FOLLOWED PROCEDURES AND CONFIRMED NOSE GEAR DOWN AND LOCKED THROUGH PEEPHOLE.  REPLACED NOSE GEAR LOCK SWITCH PER M/LM 32-60-01.  OPS CHECK GOOD.  (M)
